# SDR FDEA202306081004

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 86,525 hours, 18,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD DOOR JAMB LOWER EXISTING REPAIR DOUBLER AT STATION   895.700 LONGERON 38 RIGHT TO LONGERON 42 RIGHT FOUND CHAFFED. FORWARD CARGO DOOR FORWARD DOOR JAMB LOWER EXISTING REPAIR DOUBLER AT STATION   895.700 LONGERON 38 RIGHT TO LONGERON 42 RIGHT CHAFFED MARK REPAIRED AS PER EA 1-  5330-T0300873 B P2 TITLE: FUSELAGE - PLATES & SKINS - EO 1-5100-7-5001 - FORWARD   INTERMEDIATE FUSELAGE - FORWARD CARGO DOOR - FWD AND AFT DOOR JAMB - EXISTING SRM   REPAIR DOUBLER - BLENDOUT REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
